To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Geometric Hahn-Banach the… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Geometric Hahn-Banach theorem

Journal article
Authors Thierry Coquand
Published in Math. Proc. Cambridge Philos. Soc
Volume 140
Issue 2
Pages 313-315
Publication year 2006
Published at Department of Computer Science and Engineering, Computing Science, Programming Logic
Pages 313-315
Language en
Subject categories Mathematical Analysis
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?